# SDR HNAA2018080800183

- Difficulty date: July 19, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 42,842 hours, 39,439 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR NR 1 LOWER FLANGE AT RIB 9 HAD A CRACK AT FASTENER.  REPAIRED THE WING SPAR IAW SRM 57-20-05, ITEM 2.
